# SDR HEEA109564

- Difficulty date: May 25, 2006
- Submitted: June 12, 2006
- Operation: Air carrier
- Aircraft: N800PH
- Make and model: Bolkms BO105S
- Aircraft serial: S800
- Aircraft time: 9,823 hours
- Engine: Allsn 250C20B
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Stack
- Condition: Missing
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: D, E
- Precautionary procedure: O

## Discrepancy

IN CRUISE FLIGHT, AIRCRAFT YAWED TO LEFT AND VIBRATION WAS FELT IN TAIL ROTOR PEDALS.  AIRCRAFT WAS LANDED AT DESTINATION, AND PILOT DISCOVERED EXHAUST STACK FROM NR 1 ENGINE MISSING, AND DAMAGE TO BOTH TAIL ROTOR BLADES.  MAINTENANCE FOUND THE NR 1  ENGINE OUTBOARD EXHAUST STACK CLAMP HAD FAILED AND THE EXHAUST STACK DEPARTED THE AIRCRAFT.  THE TAIL ROTOR WAS STRUCK BY THE EXHAUST STACK AND BOTH TAIL ROTOR BLADES WERE DAMAGED.  THE TAIL ROTOR ASSEMBLY, EXHAUST STACK AND CLAMP WERE REPLACED.
